A 22-year-old female asked:
Disclaimer

can vitamin b complex make me sleepy and affect my weight? i take it every day after breakfast.

1 doctor answer
Dr. Danny Farmer
37 years experience Internal Medicine
No!: A vitiman defiency could cause some of those symptoms! You may not be able to absorb the vitamins that you are taking though, so if symptoms persist you should see a physician for a thorough exam!
Answered on Jul 5, 2014
1
1 thank

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
Unlimited visits
$10/month

Related questions:

A 33-year-old female asked:
Dr. Milton Mintz
66 years experience Geriatrics
Get tsh,t3,t4: See your physician, or have them refer to endocrinologist.
A 50-year-old member asked:
Dr. Bennett Machanic
51 years experience Neurology
NOT EFFECTIVE: If you suffer excess sleepiness (hyper somnolence), you possess a sleep disorder. This is not a problem which will respond to vitamins, but caffeine ... Read More
A member asked:
Dr. Bernard Seif
39 years experience Clinical Psychology
Fatigue: You need to find out the cause of your fatigue. It can be several things. Please see your doc. He/she may order a sleep test, do blood work, etc. t ... Read More
A 30-year-old female asked:
Dr. Hector Amaya
18 years experience Internal Medicine
Myth: No vitamin is going to stimulate appetite or sleep in fact they can cause insomnia if taken them at P.M.
2
2 thanks

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
Unlimited visits
$10/month